# SDR SWAA2018022620072

- Difficulty date: February 20, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 19,862 hours, 8,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 114A1001
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP INBOARD CORNER DELAMINATED.  REPAIRED AFT FLAP PER SRM.
